Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 150–156 (Mi zvmmf1971)  

An analogue of Schwarz method for solving Zaremba problem and its application in underground fluid mechanics

A. I. Ibragimov, A. A. Nekrasov

Russian Academy of Science Oil and Research Institute, Moscow

Full text: PDF file (848 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 146–152

Bibliographic databases:
UDC: 519.6:531.72
MSC: Primary 76S05; Secondary 35Q35, 86A05
Received: 24.05.1996

Citation: A. I. Ibragimov, A. A. Nekrasov, “An analogue of Schwarz method for solving Zaremba problem and its application in underground fluid mechanics”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 150–156; Comput. Math. Math. Phys., 38:1 (1998), 146–152

Citation in format AMSBIB
\Bibitem{IbrNek98}
\by A.~I.~Ibragimov, A.~A.~Nekrasov
\paper An analogue of Schwarz method for solving Zaremba problem and its application in underground fluid mechanics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 150--156
\mathnet{http://mi.mathnet.ru/zvmmf1971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604172}
\zmath{https://zbmath.org/?q=an:0968.76083}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 146--152


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1971
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:165
    Full text:83
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021